Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 89, NWS Indianapolis, IN

June 13, 2022Boone County, Hamilton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2022, 3:27 PM EDT for Boone County, Hamilton County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2022, 3:27 PM EDT (19:27 UTC)
Expired
Jun 13, 2022, 4:00 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN

The radar

The Indianapolis radar (KIND), 38 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:20 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4260 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS53 KIND 131927
SVRIND
INC011-057-132000-
/O.NEW.KIND.SV.W.0089.220613T1927Z-220613T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
327 PM EDT Mon Jun 13 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Boone County in central Indiana...
  Southwestern Hamilton County in central Indiana...

* Until 400 PM EDT.

* At 326 PM EDT, a severe thunderstorm was located near Lebanon, or
  17 miles southeast of Frankfort, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheridan and Westfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8642 4008 8645 4017 8624 3999 8614
TIME...MOT...LOC 1926Z 255DEG 16KT 4006 8636 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KH
2 follow-up statements
705 
WWUS53 KIND 131944
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
344 PM EDT Mon Jun 13 2022

INC011-057-132000-
/O.CON.KIND.SV.W.0089.000000T0000Z-220613T2000Z/
Boone IN-Hamilton IN-
344 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL BOONE AND SOUTHWESTERN HAMILTON COUNTIES...

At 343 PM EDT, a severe thunderstorm was located 8 miles north of
Zionsville, or 19 miles southeast of Frankfort, moving east at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Westfield and Sheridan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3999 8627 4004 8633 4012 8635 4017 8624
      3999 8614
TIME...MOT...LOC 1943Z 255DEG 16KT 4008 8626 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KH
197 
WWUS53 KIND 131952
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
352 PM EDT Mon Jun 13 2022

INC011-057-132001-
/O.EXP.KIND.SV.W.0089.000000T0000Z-220613T2000Z/
Boone IN-Hamilton IN-
352 PM EDT Mon Jun 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOONE AND
SOUTHWESTERN HAMILTON COUNTIES WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Indiana.

LAT...LON 3999 8627 4004 8633 4012 8635 4017 8624
      3999 8614
TIME...MOT...LOC 1951Z 255DEG 16KT 4009 8622 

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
301 PM EDT Mon Jun 13 2022

.Short Term...(This evening through Tuesday night)
Issued at 301 PM EDT Mon Jun 13 2022

...SEVERE STORMS POSSIBLE THIS AFTERNOON...
...DANGEROUS HEAT CONTINUES...

Early this afternoon, a surface pressure trough/warm front extended
across the forecast area near Lafayette to Indy to Greensburg.
Dewpoints were very high and in the middle 70s to around 80, with
temperatures in the upper 80s to lower 90s. Scattered convection was
developing across the northwest forecast area.

Mixed Layer CAPES were near 4000 J/Kg near where storms were
developing, with lower values to the northeast. DCAPE was over 1000,
and 0-3km shear was around 30kt. Thus, severe weather remains a
threat this afternoon with plentiful instability and moisture.

Meanwhile, an upper ridge was trying to move into southwest Indiana,
with satellite showing a decrease in cumulus in our far southwest.

Given some shear across the area, the storms may organize some this
afternoon as they move through the area. Best chances for rain will
be near and north of the warm front. Will adjust PoPs to reflect
these trends. Across the southwest forecast area where the ridging
is building in, will have lower or no PoPs.

The storms will likely move through much of the area by 00Z (the
beginning of the Tonight period). As the upper ridge builds in, the
warm front will lift north. Based on the expected position of the
upper ridge and warm front, the convection across Wisconsin
currently should track to the north and east of central Indiana.
Will keep some low PoPs east this evening to account for lingering
afternoon convection and parts of the area being skimmed by the
aforementioned thunderstorm complex.

Upper ridging will then build in for the overnight through Tuesday
night, keeping the area free from rain. Hot conditions will persist
through the period with the upper ridge in control. With the high
moisture content, low temperatures tonight will only get into the
mid 70s to near 80 tonight.

With sunshine and a warm start to the morning, highs on Tuesday will
get into the upper 90s most areas. Dewpoints will be a little lower
than today, but they will still make it feel like over 100 degrees.
Lows on Tuesday night will only get into the mid to upper 70s.

Regarding heat headlines, a few sites have reached warning criteria,
but feel it's a bit late now to upgrade for today. With a little
lower dewpoints expected tomorrow, max heat indices are expected to
remain below 110 again for the majority of the area. Main concern
will be the far southwest where lows tonight may not get below 80.

For now, am going to let the advisories continue as is. If later
guidance shows that dewpoints will still be as high Tuesday or
temperatures Tuesday will get higher than forecast, an upgrade to
Excessive Heat Warning would be needed. It won't take much to push
over into the warning. Will continue to monitor closely. Regardless
of what is actually in effect, it will be dangerously hot and will
continue to message this.

&&

.Long Term...(Wednesday through Monday)
Issued at 301 PM EDT Mon Jun 13 2022

* Potentially record breaking heat through Thursday
* Another heat wave possible beginning of next week

Strong ridging aloft will be centered across the Ohio and Tennessee
Valleys at the start of the extended period with high confidence in
near record heat and perhaps the warmest temperatures experienced
across central Indiana in nearly a decade. A broad upper low over
the northern Rockies on Wednesday will move across southern Canada
through the end of the week serving to suppress heights aloft and
bring a brief break to the excessive heat. Deep troughing sets up
across the Northeast through the weekend while the ridge redevelops
across the Plains placing Indiana in a northerly/northwest flow
pattern.

The record breaking heat will be the main story for the extended as
Wednesday will be a virtual repeat of Tuesday. With the ECMWF ESAT
tables showing 850mb temps 2-3 standard deviations above normal in
the 20-22C range, mid to upper 90s for highs again look plausible on
Wednesday. If there is one potential difference from Tuesday, BUFKIT
soundings suggestive that slightly drier air may mix down across the
area and take a subtle edge off of the humidity as dewpoints slip
back potentially as low as the upper 60s. This would still support
max heat indices in the 100 to 105 range and possibly higher.

The core of the heat will begin to shift back west Thursday as a
weakening cold front slips across the region and interacts with a
surge of Gulf moisture advecting north on the back side of the
suppressed ridge. Overall flow aloft is weak and convection will be
scattered at best with some locations likely not receiving any
rainfall. Confidence still remains low on how widespread
thunderstorm activity could be on Thursday while some models show
widespread activity and others show none. Guidance tends to perform
poorly during these summertime patterns with weaker systems and
little forcing. Despite lower confidence with thunderstorm potential
on Thursday, confidence remains high that this front will bring a
short reprieve from the heat and oppressive humidity values. Despite
the ridge breaking down on Thursday, low level thermals still
support mid 90s with temperatures falling back into the upper 80s to
near 90 on Friday as noticeably drier air advects into the region
behind the front.

The aforementioned upper low tracking east through southern Canada
will strengthen a trough over New England this weekend as the ridge
over the central Plains intensifies, creating a highly amplified
pattern aloft. The presence of the deep trough and upper low over
New England in tandem with a broad surface high pressure ridge will
keep the Ohio Valley under a warm but much drier airmass this
weekend with highs likely to focus in the mid and upper 80s.

By early next week, longer range guidance hints at another heat wave
developing and shifting east towards the Ohio Valley. ECMWF ESAT
tables already show a heat core pushing into the area Monday and
Tuesday with 850 mb temps around 20-22C, 2-3 standard deviations
above normal. Confidence is increasing in highs once again in the
90s for the beginning of next week as surface high pressure shifts
south and east of the region and much warmer air advects in.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Mon Jun 13 2022

IMPACTS:

* MVFR ceilings may linger very early in the period.

* Scattered convection will develop this afternoon.

* Winds becoming southwest at all sites.

DISCUSSION:

Hot and humid airmass will continue across the area today. Broken
cumulus will persist through the afternoon. Ceilings are rising as
temperatures continue to warm, but MVFR ceilings may persist for an
hour or two after valid time. Otherwise VFR conditions are expected.

Pop up convection is developing near a warm front that is roughly
from KLAF to KIND. This front will continue to slowly shift north,
but as temperatures warm, pop up convection may develop elsewhere.
Will continue to use a VCTS mention as needed for now given expected
coverage. Convection currently across Minnesota and vicinity now
look to remain north of the TAF sites as they develop later today
into tonight.

High pressure will then build in and keep rain out of the area
overnight into Tuesday. VFR conditions are expected to continue.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for INZ021-028>031-
035>039-043>047-051>056-060>064-067>072.

Heat Advisory from 11 AM Tuesday to 9 PM EDT Wednesday for
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

Short Term...50
Long Term...CM
Aviation...50
Hazardous weather outlook, Jun 13, 4:08 AM EDT, 11 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
408 AM EDT Mon Jun 13 2022

INZ021-028>031-035>039-043>047-051>056-060>064-067>072-140815-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew-
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle,
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington,
Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, and North Vernon
408 AM EDT Mon Jun 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds are possible today. Localized flooding is possible in
the heaviest storms. Lightning is a hazard with any thunderstorm.

Dangerous heat will build across Central Indiana, with heat index
values approaching 108 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible late in the week. It is too early to
determine if any storms will be severe.

Dangerous heat will continue to build across Central Indiana this
week. Heat indices may reach 105 to 110 at times on Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor the forecast for possible severe
weather.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

INZ040>042-048-049-057-065-140815-
Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur-
Including the cities of Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Greenfield, New Castle, Rushville,
and Greensburg
408 AM EDT Mon Jun 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds are possible today. Localized flooding is possible in
the heaviest storms. Lightning is a hazard with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible late in the week. It is too early to
determine if any storms will be severe.

Dangerous heat will build across Central Indiana this week. Heat
indices may reach 105 to 110 at times on Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor the forecast for possible severe
weather.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 13, 1:54 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
154 PM EDT Mon Jun 13 2022

INZ030-038-039-131830-
Clinton IN-Tipton IN-Hamilton IN-
154 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of Clinton,
northwestern Hamilton and southwestern Tipton Counties through 230 PM
EDT...

At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of Clinton,
northwestern Hamilton and southwestern Tipton Counties, including the
following locations... Michigantown, Kirklin and Kempton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4018 8599 4018 8638 4030 8661 4043 8647
      4043 8637
TIME...MOT...LOC 1754Z 221DEG 17KT 4031 8644

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Jun 13, 2:27 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Mon Jun 13 2022

INZ028-029-035-036-131900-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
227 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties through 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsport, or 17 miles south of Otterbein, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties, including the following
locations... Newtown, Mellott, New Richmond, Attica, Wingate and
Hillsboro.

This includes Interstate 74 between mile markers 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.

&&

LAT...LON 4014 8690 4010 8724 4028 8736 4048 8709
TIME...MOT...LOC 1827Z 245DEG 22KT 4025 8720

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KH
Local storm report, Jun 13, 2:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 NNW WILLIAMS CREEK    39.91N 86.16W
06/13/2022  M0.25 INCH       MARION             IN   PUBLIC

&&

ELB
Local storm report, Jun 13, 3:01 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             CARMEL                  39.97N 86.11W
06/13/2022  E0.88 INCH       HAMILTON           IN   NWS EMPLOYEE

&&

ELB
Local storm report, Jun 13, 3:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW CARMEL            39.96N 86.15W
06/13/2022  E0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ELB
Local storm report, Jun 13, 3:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             2 S CARMEL              39.94N 86.11W
06/13/2022  E0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:40 AM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more36 hr
Jun 13, 1:48 PM EDTSpecial Weather StatementINDFountain27 min
Jun 13, 1:54 PM EDTSpecial Weather StatementINDClinton36 min
Jun 13, 2:27 PM EDTSpecial Weather StatementINDFountain33 min
Jun 13, 2:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton34 min
Jun 13, 3:19 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard26 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton37 min
Jun 13, 3:51 PM EDTFlash Flood WarningINDClinton5 hr
Jun 13, 3:59 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby31 min
Jun 13, 4:08 PM EDTFlash Flood WarningINDHancock3 hr
Jun 13, 4:37 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby38 min
Jun 13, 4:39 PM EDTAreal Flood WarningINDRush3 hr
Jun 13, 5:02 PM EDTSevere Thunderstorm WarningINDDecatur, Rush21 min
Jun 13, 7:07 PM EDTAreal Flood WarningINDHancock3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.